# SDR HALA2016050300171

- Difficulty date: May 5, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 29,206 hours, 39,859 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, DURING GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT ILLUMINATED AND CREW USED THE ALT METHOD, MANUALLY EXTENDING GEARS.  ACCOMPLISHED BITE CHECK, NO FAULTS NOTED.  ACFT TO BE MAINTENANCE FERRIED BACK TO HOME BASE, IN GEAR DOWN CONFIGURATION,TO BE JACK AND OPS CHECKED IAW AMM.
